SciELO - Scientific Electronic Library Online

 
vol.85 issue6Acquired unilateral nevoid telangiectasia in a healthy menBlepharitis and trichomegaly induced by cetuximab author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596

Abstract

KAIBER, Flávia Larissa et al. Heparin-induced thrombocytopenia and warfarin-induced skin necrosis: case report. An. Bras. Dermatol. [online]. 2010, vol.85, n.6, pp.915-918. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962010000600024.

This paper describes a case of heparin-induced thrombocytopenia complicated by warfarin-induced skin necrosis in a 74-year old female patient hospitalized with diagnoses of a hip fracture, deep vein thrombosis and pulmonary thromboembolism. Warfarin-induced skin necrosis is a rare complication of anticoagulant therapy, with high morbidity and mortality that may be associated with heparin-induced thrombocytopenia.

Keywords : Heparin; Necrosis; Thrombocytopenia; Warfarin.

        · abstract in Portuguese     · text in English | Portuguese     · English ( pdf epdf ) | Portuguese ( pdf epdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License